# SDR UPS06445944

- Difficulty date: January 3, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 340-360 BL 0 FLOOR SUPPORT 'L' ANGLE FOUND CRACK, CRACK LENGTH 4".  COCKPIT BS 340-360 BL 0 FLOOR SUPPORT 'L' ANGLE REPLACED AS PER SRM 51-10-01 PAGE 9.
